How Antidepressants Can Affect Your Health

Antidepressants provide a great option for men to improve their quality of life. However, as antidepressants become more popular, more men are now experiencing the damning side effects of antidepressants, particularly to a man’s sexual health. One of the most common side effects of antidepressants is its effect on libido and sexual satisfaction. In this article, we will discuss how antidepressants affect sexual health, and what you can do about it.

Antidepressants and Libido

In the simplest sense, antidepressants work by engaging neurotransmitters in the brain, called serotonin, norepinephrine, and dopamine. These neurotransmitters are responsible for a person’s sense of pleasure, satisfaction, and happiness. As antidepressants engage these neurotransmitters, the person no longer becomes motivated to pursue other opportunities to experience satisfaction and pleasure, such as engaging in sexual activities. As a result, the person’s libido and sexual performance are both significantly decreased.

In some cases, the cause of libido loss is deeply-rooted to the depression, which prompted the use of antidepressants. In such cases, the effect of antidepressants may address the cause of libido loss, but its effect on neurotransmitters may inadvertently cause libido loss on its own.

What you can do about it

Antidepressants are essential to maintaining optimal mental health, and altering the treatment may be out of the question. However, for most men who would like to enjoy the benefits of taking antidepressants while enjoying a healthy sex life, taking male enhancement supplements may be the solution.

Male enhancement supplements provide a natural solution to increase testosterone. Testosterone naturally increases libido, and it may also increase the desire to engage in sexual activity, even while taking antidepressants. Top-quality male enhancement supplements may also provide erectogenic benefits, as well as ingredients that enhance stamina.

Before taking male enhancement supplements, make sure that you discuss it with your doctor first. Your doctor would be able to evaluate the best course of action that would allow you to have a normal sex life while taking antidepressants.

 

Leave a Reply

Your email address will not be published. Required fields are marked *